# SDR USAA20110518SB078

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Entry
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLIGHT ATTENDANT REPORTED THE FORWARD MAIN ENTRY DOOR WAS HARD TO OPEN.  MAINTENANCE LUBRICATED THE FORWARD MAIN ENTRY DOOR, INCLUDING THE GUIDE ARM.  DOOR OPERATES GOOD IN ASSOCIATION WITH MM 52-11 AND 52-11-21-4.
